# SDR IPXA2022070852042

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 5,178 hours, 837 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN ON MAIN CARGO DOOR PUNCTURED BY BROKEN PULL IN MECHANISM REFERENCE T3F18E000F7UU VERIFIED NO CHANGES IN FINAL EO-84144. REPAIR COMPLETE AWAITING DEFERRAL
